# SDR ASAA1159498

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,369 hours, 5,286 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT EXPERIENCED MOMENTARY LOSS OF BOTH FMC'S FOR APROXIMATELY THIRTY SECONDS WITH VTK FLAGS ON BOTH NAV DISPLAYS.  FMC'S SENSOR STATUS SHOWS NO FAULTS AND INFLIGHT FAULTS SHOW PGM MAINTENANCE MESSAGE FOR LEFT AND RIGHT FMC.  ACCOMPLISHED FIM 34 61 TASK 801 AND 34 61 TASK 807.  BOTH FMC'S RESTORED TO NORMAL.
